One of my 5 year old twin boys just vomited this morning in the hallway at his preschool. He did this also last Wednesday night. I am wondering if it is related to the artemisinin he is taking, as he only takes it now on Mon, Tues and Wed. with breakfast and dinner. (He is also on Mepron, Biaxin and Rifampin.)
When he first started babs treatment over a year ago, he vomited about 8 to 10 times in the first 2 weeks of treatment. I think it was because he was so nauseous from the meds and b/c his babs was so bad and he had a hard time eating.
However, this time he has been treating for over a year, with a 2 month break recently to see if he had kicked it (he had not). He has been back on babs treatment for over a month, so I am not sure why this is happening. He does seem to have less of an appetite again.
I worry that he is starting to not tolerate something, and my guess is the artemisinin. Has anyone else had this happen?
Posted by riverpatrol (Member # 12182) on :
I have recently been treating babesia myself. I discovered that the nausea I was experiencing was a symptom of babesia. It also caused me to lose my appetite.